# SDR SWIA2021082060564

- Difficulty date: June 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Papx Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CAP ANGLE (STR 18L) HAS CORROSION     (C-CHECK RO 8/18/2021)    REMOVED CORROSION, FORUND TO BE OUT OF LIMITS, REMOVED AND REPLACED PAX DOOR SILL AFT CAP ANGLE @ STG 18L FS349. IAW CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-100-1002-SKY. SEE CONTINUATION FOR DETAILS.
